# SDR SWAA2016100608516

- Difficulty date: September 21, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 56,752 hours, 33,172 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE INBOARD OF THE DEFLECTOR RIB, FORWARD SIDE OF THE VERTICAL INTERCOSTAL, MID SPAN VERTICAL STIFFENER CRACKED.   R & R RIB IAW SRM AND DWG.
